MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 330, WAVE TYPE, MONOPOLAR; WA69334M

OLYMPUS WINTER & IBE GMBH JAWS INSERT "HICURA", 5 X 330, WAVE TYPE, MONOPOLAR; WA69334M
Model Number WA69334M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during sedation for an unknown therapeutic laparoscopic procedure part of the device broke off into the abdominal area.The part was retrieved and the procedure was completed using a back up device.No reports of patient harm.
 
Event or Problem Description
Additional information was received from the customer that the device broke at the distal end of the jaws insert.One section of the jaw broke, leaving only one jaw behind.

Brand Name
JAWS INSERT "HICURA", 5 X 330, WAVE TYPE, MONOPOLAR
Common Device Name
WA69334M
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key22338338
Report Number2429304-2025-00190
Device Sequence Number21086839
Product Code GEI
UDI-Device Identifier04042761079426
UDI-Public04042761079426
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
Report Date (Section F) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA69334M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/31/2025
Event Location Hospital
Date Report to Manufacturer06/12/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date11/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/14/2025